Doctor insights on:
Laughing One Moment Then Crying The Next Is A Possible Symptom Of A Psych Problem
Crying for no reason: You very well may be depressed. And, your emotions are probably exhausting to you. This rapid swinging from tears to laughter is a good sign for depression. Just know that there is help. You do not have to live this way. You just need to ask for help. You can start with your trusted health care advisor and go from there until you get a remedy that works. ...Read more
How can I get rid of the smiling all the time and stop crying when i laugh and stop crying for no reason?
Why when I see something funny and start laughing, I get an overwhelming feeling of sadness and start crying?
MDE, pseudobulbar : The most common causes of alexithymia (unawareness of affect or inappropriate affect) is depression or other psychiatric disorders. However, neurologic disorders, such as pseudo bulbar affect, can result in inappropriate affective responses. If antidepressants are not effective, a neurologic workup is indicated. ...Read more
Pseudobulbar affect: Pseudobulbar affect (pba), emotional lability, labile affect refers to a neurologic disorder characterized by inoluntary crying or uncontrollable episodes of crying and/or laughing, or other emotional displays.Pba occurs secondary to neurologic disease or brain injury. ...Read more
Uncontrollable laughter/crying over very little for 5 mins about 2X a year under a lot of stress had baby 2 Mth ago is it worth worrying about?
Needs tratment: Yes it needs to be treated by a Psychiatrist.You may need therapy with and without drugs as there may be underlying depression.It can also be a sign of Pseudo Bulbar Affect but in that condition you will have these episodes more frequently than only two times a year.Discuss with your Doctor or Psychiatrist ...Read more
Last nigt i was laughing over evrrything but thrn i started crying and got sad during it. Am i pregnant?
I don't know if i'm having bipolar disorders not not but i'm acting very strange last 3 weeks/burst out of crying then just laugh hilariously, too bad?
Bipolar Disorder: Bipolar disorder needs to be diagnosed by a very experienced mental health professional as it is a term loosely used in our current culture. Schedule a consultation so you can ease your mind with a professional who can help you understand the cause of your distress and help you cope more effectively. Ask your doctor for a referral. Best wishes. ...Read moreSee 1 more doctor answer
I complained for general anxiety and mild depression, why would my doctor prescribe me nuedexta which i saw is for uncontrollable laughter and crying?
Good question: It doesn't seem to make sense to me, but there may well be other pieces to the puzzle that would make it logical. Best to ask your doctor why and to seek another opinion if you aren't satisfied with the answer. ...Read more
I have sharp pain under my left ribcage on my back. Things like crying (it really hurts), coughing, and laughing make it worse. What could this be?
See your doctor: Your symptoms may be signs of something significantly wrong. One cannot tell without a complete history, physical and possible lab/imaging tests. Follow with your doctor as soon as you can. Things that can cause pains in chest and ribcage include heartburn, pleurisy, pneumonia, gallbladder problems, liver disease, kidney problems, heart attacks, or blood clots. ...Read more
Speak w psychiatrist: If any symptoms persist you should see a psychiatrist immediately, It is possible that the cannabis precipitated the episode. Even if you are fine now you might want to speak with a psychiatrist about what led you to using the the drug.Different people will have different responses to various forms of marijuana ...Read moreSee 1 more doctor answer
"fake" faints, shaking body parts out of sudden, expressionless, crying or laughing for no reason, random screams, can it be touretters? 14 y/o sister
3 months old baby with bronchiolitis receiving albuterol+nebulizer therapies makes high pitch stridor-like when laughing or crying. NOT all the time.
Croup?: Bronchiolitis is a lower airway disease that is sometimes treated with bronchodilators such as albuterol. Stridor develops with inflammation of structures much higher up, and is common with Croup. Most children with croup do not wheeze unless they are predisposed to doing so. ...Read moreSee 3 more doctor answers
Hello doctor. My wife has cough when she laughing. But some one told me this problem may be HIV infection. So I am afraid about this problem please.?
Cough with laughing?: Coughing only during laughing is not a symptom that would suggest an HIV infection. It is most likely unrelated to whether or not a person has an HIV infection. A primary care doctor can help test for hiv, if a patient is worried about hiv. A blood test can be done at the lab. The over-the-counter HIV saliva test was recently approved and may be in the stores already. ...Read moreSee 2 more doctor answers
Going through marital probls. Crying and sad all the time. Depress,11wks pregnt. Can baby feel this?Is it bad for him? Have no symptoms of baby problm
Yes, baby knows: Because you and the baby are linked by blood and hormones, the developing fetus will sense changes in those chemicals. Studies have proven that babies can hear in utero and respond to music as well. How about seeing a MD or therapist and get treatment for your "baby blues". ...Read more
Do you think i could be suffering from a mental disorder? Symptoms-extreme crying, worrying, anger, sad one minute happy the next, stress, suicidal thoughts, doomed feeling, high blood pressure, that has lead to cocaine use for 2 years snorting. For 1 yea
Hi. : Hi. I cannot diagnose your problem. It is not clear which came first, the drugs or the mood issues. Each can exacerbate the other. The mixture of cocaine, alcohol and smoking (tobacco? Marijuana? Hashish?) could be deadly. You stated that you are experiencing palpitations and high blood pressure now. The extreme mood changes might be related to the drugs you are putting into your system. Extreme mood changes can also be associated with certain personality types or mood disorders. One thing is for sure, if the substance abuse continues; if there is an underlying mood disorder - it will not improve. The best way to determine if there is an underlying mood disorder is to be free of all chemicals for at least three months. Your suicidal thoughts are of concern. If you have thoughts of killing yourself, a means or a urge to carry this through, you need to get emergency help. Whether you are actively suicidal or not, if you keep harming yourself with chemicals you have the risk of dying. I hope that you get professional help. You sound miserable and things could be much better for you. Take care. ...Read moreSee 1 more doctor answer
The main problem now is that sheremain vigilant and numerous hours continuously without sleep not crying all the time just minutes... But what to do?
Sounds: ...Like you are talking about a baby (?). Can't help you there but please note that questions in health tap are not linked and have to be understandable on their own. You may want to restate your question so that one of the folks here can answer. ...Read more